# SDR SWIA200211096

- Difficulty date: July 11, 2002
- Submitted: August 1, 2002
- Operation: Air carrier
- Aircraft: N409SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7056
- Aircraft time: 20,390 hours, 17,889 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Condition: Cracked
- Location: Spoileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SPOILERON INBOARD ANTI-ROTATION FITTING IS BENT AND CRACKED.  RIGHT SPOILERON INBOARD ANTI-ROTATION FITTING REPLACED IAW CRJ MM 27-64-01-420-801.
